# SDR DALA1104220669

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 64,350 hours, 29,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY PATHLIGHTS AT 03C, 37D, 42D, & 44D INOPERATIVE. MX RE-LAMPED 03C AND 42D. 44D WAS RECONNECTED AND THE WIRING WAS REPAIRED NEAR SEAT 37 D.  ALL LIGHTS CHECKED GOOD.
